# SDR 3J7R2024031400001

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 4,625 hours, 2,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MXC NOTED ALL EMERGENCY LIGHTS POWERED BY BATTERY PACK #3 DO NOT ILLUMINATE WITH BATTERY PACK POWER
